# SDR SCNA20230412126

- Difficulty date: April 7, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N849SY
- Make and model: Boeing 737-8
- Aircraft serial: 41131
- Aircraft time: 18,142 hours, 12,032 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT  706784: L2 DOOR SLIDE NEEDS TO BE ADJUSTED.  RESOLUTION:  ADJUSTED DOOR SLIDE PER AMM 25-06-00.
